# SDR AALA20001718

- Difficulty date: October 16, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  EMERGENCY EXIT CABIN SEAT LIGHTS INOPERATIVE.  LEFT FIRST CLASS EMERGENCY EXIT LIGHT INOPERATIVE.  FIRST ROW BUSINESS CLASS EMERGENCY EXIT LIGHT INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT CONNECTOR AT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
